Doctor insights on:
Diarrhea Blurred Vision
I'm 69 yrs female with tachyarithmia. I take some drug like sotalol. I have some complications like diarrhea&blurred vision which drug is suitable 4 me.
BetaBlockers&NDHPCCB: Sotalol is a beta blocker which lowers blood pressure & keeps heart from beating too fast. Others in same class are atenolol, bisoprolol, carvedilol & metoprolol. Non-dihydropyridine calcium channel blockers are also used to lower BP & HR. Your Family Doc & Cardiologist can help you choose appropriate drug for you but you need to tell him/her about your side effects & concerns. Best wishes! ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
What causes pain in the back of the neck with nausea, blurred vision, and abdominal pain with mucus diarrhea?
started on lexapro (escitalopram). 10mg tablet and I got headache, nausea, diarrhea, palpation, pressure in head, blurred vision, dizzy, hot, panic, one dose only.
Anticholingergic: Ask your doc for alternative without these side effects ...Read more
2wks post op hysterectomy-everything gone but ovaries. Still very dizzy, weak, blurred vision, exhausted but can't sleep, nausea diarrhea. Help?
Dizziness, abdominal pain, back pain, headache, joint/muscle pain, blurred vision, nausia occasionally diarrhea, loss of appetite, purple fingers toes?
See your doctor: The stomach flu is caused by a virus that attacks your gastrointestinal system. There is no cure for the stomach flu. The remedies are: good rest, plenty of fluids intake, plain food like crackers, cereal, toast and rice. Take NSAID over the counter and tincture of time. However, in your case it is prudent to see a doctor. Good luck. ...Read more
Blurry vision body feels heavy and weak dizzy and lightheaded diarrhea nausea pain in upper right tummy 30 weeks pregnant came out of nowhere
Get checked: Symptoms like this in the third trimester should be evaluated by your doctor. Contact your obgyn. ...Read more
I have severe chills and numbness in my finger tips, blurry vision and diarria today, I have hypothyroidism but had been feeling better however?
Ans: Well many issues here. Possibly all related to the thyroid issue. Have you recently had your thyroid studies? You need to see your doctor for exam and blood work ...Read more
I have salmonella and feel like vomiting the offending food out, but can't. I have diarrhea, nerve/muscle pain, irritated eyes. What should I do?
Needs fluids;? antibi:
You need to consult your doctor, you need to be on clear liquids to prevent dehydration and depending on your doctors exam and any coexisting condition like compromised immune system or bacteria suspected or detected in blood, you may need antibiotics
if you can not hold fluids and vomiting you may need IV fluids. Use of immodium is not recommended as ot may prolong the diarrhea due to salmonella. ...Read more
Blurred vision: May have many causes. You can start at the tear film, then cornea, lens, the vitreous gel, retina, optic nerve and finally the brain. There are over 2 million parts that compose the eye and the visual system is very complex. A good eye examination will help determine the cause of your blurred vision. ...Read more
Probably: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more
See your doctor: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more
Not common: A posterior vitreous detachment (PVD) is when the vitreous gel pulls away from the retina. The posterior aspect of the vitreous can be seen as a floater, often appearing like a spider web in the vision. In theory, if this floater obstructs the macula, or central retina, it could blur the vision. However, this is usually transient. If blurry vision is constant, get evaluated for retinal detachment. ...Read more
Please start with: Your family doctor.Get a more detailed answer ›
Absolutely: A hyphema is blood in the aqueous fluid in the front of the eye, and can range from minor to very severe. Any patient with a hyphema (little or big) should have follow up care by an eye doctor to ensure there aren't other issues (elevated eye pressure, damage to the drainage system of the eye, associated trauma to the retina, etc.). ...Read more
Usually not: Medrol (methylprednisolone) is commonly given in a short term allocation ('dose pack') which will not disturb the vision. If you are taking it chronically, visual blur can occur as the dose increases or decreases but will not be affected after two months of steady (same) dose. Discuss this with the doctor who prescribed the Medrol (methylprednisolone) if you are having some blur. ...Read more